Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 194, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 20, 2017, 7:31 PM EDT for 4 counties in Kentucky. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2017, 7:31 PM EDT (23:31 UTC)
- Expired
- May 20, 2017, 8:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, KY, Franklin County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 4:23 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
371
WUUS53 KLMK 202331
SVRLMK
KYC005-073-211-215-210015-
/O.NEW.KLMK.SV.W.0194.170520T2331Z-170521T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
731 PM EDT SAT MAY 20 2017
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Spencer County in central Kentucky...
Shelby County in central Kentucky...
Northern Anderson County in central Kentucky...
Western Franklin County in central Kentucky...
* Until 815 PM EDT
* At 731 PM EDT, a severe thunderstorm was located over Taylorsville,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Frankfort, Shelbyville, Lawrenceburg, Taylorsville, Yoder,
Waterford, Wayside, Anderson City, Glensboro and Farmdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3833 8496 3813 8486 3810 8487 3809 8486
3809 8485 3805 8483 3805 8485 3804 8484
3797 8518 3794 8538 3794 8540 3796 8543
3797 8546 3801 8551 3809 8547 3811 8543
3818 8542
TIME...MOT...LOC 2331Z 249DEG 29KT 3806 8531
HAIL...<.75IN
WIND...60MPH
$$
MJ3 follow-up statements
258
WWUS53 KLMK 202344
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
744 PM EDT SAT MAY 20 2017
KYC005-073-211-215-210015-
/O.CON.KLMK.SV.W.0194.000000T0000Z-170521T0015Z/
Spencer KY-Shelby KY-Anderson KY-Franklin KY-
744 PM EDT SAT MAY 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN SPENCER...CENTRAL SHELBY...NORTHERN ANDERSON AND WESTERN
FRANKLIN COUNTIES...
At 744 PM EDT, a severe thunderstorm was located 8 miles south of
Shelbyville, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Frankfort, Shelbyville, Lawrenceburg, Wayside, Anderson City,
Glensboro, Farmdale, Avenstoke, Old Christianburg and Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3833 8496 3813 8486 3810 8487 3809 8486
3809 8485 3805 8483 3805 8485 3804 8484
3797 8518 3795 8529 3820 8536
TIME...MOT...LOC 2344Z 249DEG 29KT 3810 8519
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER020
WWUS53 KLMK 202359
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
759 PM EDT SAT MAY 20 2017
KYC005-073-211-215-210015-
/O.CON.KLMK.SV.W.0194.000000T0000Z-170521T0015Z/
Spencer KY-Shelby KY-Anderson KY-Franklin KY-
759 PM EDT SAT MAY 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EAST CENTRAL SPENCER...EASTERN SHELBY...NORTHERN ANDERSON AND
WESTERN FRANKLIN COUNTIES...
At 759 PM EDT, a severe thunderstorm was located 9 miles southwest of
Frankfort, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Frankfort, Shelbyville, Lawrenceburg, Wayside, Anderson City,
Glensboro, Farmdale, Avenstoke, Old Christianburg and Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3833 8496 3813 8486 3810 8487 3809 8486
3809 8485 3805 8483 3805 8485 3804 8484
3798 8514 3824 8525
TIME...MOT...LOC 2359Z 249DEG 29KT 3815 8504
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER878
WWUS53 KLMK 210010
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
810 PM EDT SAT MAY 20 2017
KYC005-073-211-215-210020-
/O.EXP.KLMK.SV.W.0194.000000T0000Z-170521T0015Z/
Spencer KY-Shelby KY-Anderson KY-Franklin KY-
810 PM EDT SAT MAY 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SPENCER...EASTERN
SHELBY...NORTHERN ANDERSON AND WESTERN FRANKLIN COUNTIES WILL EXPIRE
AT 815 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3833 8496 3813 8486 3810 8487 3809 8486
3809 8485 3805 8483 3805 8485 3804 8484
3798 8514 3824 8525
TIME...MOT...LOC 0010Z 249DEG 29KT 3818 8496
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 7:17 PM EDT, 14 minutes earlier.
Area forecast discussion, May 20, 7:17 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Louisville KY 717 PM EDT Sat May 20 2017 ...Updated Aviation Discussion... .Forecast Update... Issued at 545 PM EDT Sat May 20 2017 Now seeing two main boundaries on the LVX radar, ready to collide over the Louisville metro. AMDAR soundings still show a cap at 600 mb, but storms upstream have not been overly affected by this cap. Once those boundaries collide, expect a new set of storms to develop. With DCAPEs above 1000 J/kg, expect damaging winds to be possible out of these new storms. That DCAPE looks reasonable given how warm we got today and dewpoints having just dropped a little at SDF. Another potential problem could be some minor flooding in the Metro, especially should the storms slow down their eastward progress. Issued at 425 PM EDT Sat May 20 2017 With CAPEs in the 2000-3000 J/kg range and some of these first good- looking storms dropping down 45-55 mph wind gusts, have coordinated a Severe Thunderstorm Watch with SPC through 3Z. Went with an eastern edge of Jefferson county IN south to Monroe county KY, where expect cells to take advantage of trigger of cold pool pushing east lined up with that CAPE. Farther east, more isolated stronger storms are possible, but the more widespread threat is in the watch box area. && .Short Term...(This evening through Sunday night) Issued at 245 PM EDT Sat May 20 2017 ...Severe Storms & Flash Flooding Possible This Afternoon and Evening... Convection continues to fill in along a remnant MCS outflow boundary from southern Indiana down through western Tennessee. Cumulus field is expanding quickly in the unstable environment across central KY, mainly west of I-65 just out ahead of the main convective band. The second boundary of note is the surface warm front, which has been making steady northward progress through southern Indiana. It appears this boundary currently drapes back to the ESE through the northern Bluegrass Region. Surface winds are SW in Harrison County, KY, but easterly flow was noted at Covington. A few cells have developed in the vicinity of this boundary, to the north of Lexington. South of the warm front, rain/storm chances will increase from west to east through the afternoon and evening hours. With the upper low spinning over the Central Plains, convection will move northeast into central KY and southern Indiana. Moderate buoyancy has developed, with 18z SPC meso page indicating 1000-1500 J/kg MLCAPE. Effective bulk shear is marginal, with 30-35 kts along convective boundary in western KY/TN. Stronger mid-level winds will remain off to the northwest, closer to the upper low. Deep layer shear vectors oriented roughly parallel to the boundary will support primarily a linear mode, with damaging winds as the main threat. DCAPE values exceeded 1000 J/kg across the region also support a damaging wind threat. Isolated hail is possible, but freezing levels are much higher today than yesterday, so it will take a really strong updraft. The bigger risk is likely flash flooding, particularly in Washington County, Indiana and Allen County, Kentucky. Any additional heavy rainfall may quickly pose a flash flood threat, so have a way to receive warnings this evening and tonight. Scattered storms early this evening will become more numerous late this evening and overnight as axis of deeper moisture ahead of surface cold front advects in. The surface cold front lingers way back across central Missouri this afternoon and isn't forecast to push through the area until Sunday afternoon. With convective activity overnight likely lingering into Sunday morning, and with a good deal more cloud cover, less instability is expected just ahead of the cold frontal passage. Favorable vertical shear will lag the surface cold front as well, so severe weather looks unlikely at this time. But an uptick in convection looks likely east of I-65 during the afternoon. Lows tonight will be quite warm, in the mid 60s to around 70 degrees. Highs on Sunday will make it back into the mid and upper 70s prior to frontal passage. Showers and storms will exit to the east Sunday evening, with lows falling into the low to mid 50s by Monday morning. .Long Term...(Monday through Saturday) Issued at 310 PM EDT Sat May 20 2017 The upcoming work week looks distinctly cooler than the last. Monday looks very pleasant, with lower humidity, plenty of sun, and highs in the low to mid 70s. Much drier air advects in as surface high pressure builds through the region. Clouds return Monday night, however, with rain chances returning on Tuesday. The better chance for rain will be late Tuesday into Tuesday night as another cold front approaches. This is another surface low that develops in response to a deep upper trough dropping southeast. This upper low will control the weather for the midweek period, with cooler temperatures and a good deal of cloud cover. Highs Wednesday and Thursday will likely be limited to the mid and upper 60s, with nighttime lows in the upper 40s and 50s. Weak upper ridging along with surface high pressure should result in dry weather Thursday night through Friday night. Blended guidance suggests highs back in the mid 70s to low 80s for Friday and Saturday. && .Aviation...() Issued at 715 PM EDT Sat May 20 2017 North/south oriented line of storms affecting the SDF/BWG terminals this hour and may yet make it to LEX late this evening. Have kept a few more hours of thunder inthe TAFs before we transition to just showery activity late. Ceilings are progged to go down as a cold front approaches Sunday morning, with winds becoming westerly in the afternoon. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RJS Short Term...EBW Long Term...EBW Aviation...RJS
Hazardous weather outlook, May 20, 6:08 PM EDT, 1 hour 23 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 608 PM EDT Sat May 20 2017 INZ076-083-084-089-KYZ023-026-033>037-039>043-046>049-054>057-061- 065>067-070-077-078-081-082-212215- Orange-Dubois-Crawford-Perry-Hancock-Ohio-Henry-Shelby-Franklin- Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-Washington- Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Butler-Taylor- Casey-Lincoln-Logan-Adair-Russell-Cumberland-Clinton- Including the cities of Paoli, Jasper, English, Tell City, Lewisport, Hawesville, Hartford, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Morgantown, Campbellsville, Liberty, Stanford, Russellville, Columbia, Jamestown, Burkesville, and Albany 608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms are expected this afternoon and tonight as a cold front approaches. Any severe storm could produce heavy rainfall and damaging winds. There is a low risk for an isolated tornado and isolated large hail. Ongoing localized flooding issues could be worsened with additional heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue through Sunday afternoon before the cold front passes through the area. A strong storm with small hail, gusty winds, and brief heavy rainfall is possible mainly east of I-65. Isolated to scattered thunderstorms will again be possible Tuesday and Wednesday as another cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to continue reporting any damaging winds, flooding, or hail today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ077>079-090>092-KYZ024-025-027>032-038-045-053-062>064-071>076- 212215- Washington-Scott-Jefferson-Harrison-Floyd-Clark-Breckinridge-Meade- Grayson-Hardin-Bullitt-Oldham-Trimble-Spencer-Nelson-Larue-Edmonson- Hart-Green-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Including the cities of Salem, Scottsburg, Madison, Corydon, New Albany, Jeffersonville, Hardinsburg, Brandenburg, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, Taylorsville, Bardstown, Hodgenville, Brownsville, Horse Cave, Greensburg, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, and Edmonton 608 PM EDT Sat May 20 2017 /508 PM CDT Sat May 20 2017/ ...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Thunderstorms are expected this afternoon and tonight as a cold front approaches. Any severe storm could produce heavy rainfall and damaging winds. There is a low risk for an isolated tornado and isolated large hail. Ongoing localized flooding issues could be worsened with additional heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Thunderstorm chances will continue through Sunday afternoon before the cold front passes through the area. A strong storm with small hail, gusty winds, and brief heavy rainfall is possible mainly east of I-65. Isolated to scattered thunderstorms will again be possible Tuesday and Wednesday as another cold front moves through the region. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to continue reporting any damaging winds, flooding, or hail today. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. EBW/RJS
In the hours before
Special weather statement, May 20, 6:34 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Louisville KY
634 PM EDT SAT MAY 20 2017
KYZ028-045-053-202300-
Nelson-Hardin-Larue-
634 PM EDT SAT MAY 20 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NELSON...
LARUE AND SOUTHEASTERN HARDIN COUNTIES...
At 633 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles northwest of Elizabethtown to 9
miles southwest of Hodgenville. Movement was northeast at 45 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Elizabethtown, Hodgenville, Radcliff, New Haven, Upton, Sonora,
Lyons, Boundary Oak, Howardstown and Botland.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Kentucky.
LAT...LON 3776 8597 3779 8532 3778 8534 3778 8536
3776 8535 3776 8536 3777 8537 3774 8537
3774 8539 3768 8545 3756 8552 3755 8551
3744 8588 3744 8590
TIME...MOT...LOC 2233Z 224DEG 41KT 3777 8593 3747 8586
EBWLocal storm report, May 20, 6:42 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
642 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG SELLERSBURG 38.40N 85.75W
05/20/2017 CLARK IN LAW ENFORCEMENT
TREE BLOCKING A ROADWAY.
&&
MRCLocal storm report, May 20, 6:46 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 3 N CHARLESTOWN 38.49N 85.67W
05/20/2017 M1.25 INCH CLARK IN COCORAHS
AVERAGE SIZE NICKELS, BUT HAD MAX SIZE OF
HALF-DOLLARS.
&&
RJSSpecial weather statement, May 20, 6:55 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
655 PM EDT SAT MAY 20 2017
INZ078-079-KYZ032-202330-
Jefferson-Scott-Trimble-
655 PM EDT SAT MAY 20 2017
...A STRONG THUNDERSTORM WILL AFFECT JEFFERSON...EAST CENTRAL SCOTT
AND NORTHWESTERN TRIMBLE COUNTIES...
At 655 PM EDT, a strong thunderstorm was located 8 miles southwest of
Madison, moving northeast at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Madison, Hanover, Saluda, Smyrna, Milton, Brooksburg, Canaan, North
Madison, Manville and Trout.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3869 8520 3870 8522 3873 8525 3874 8527
3874 8533 3872 8532 3866 8527 3859 8546
3859 8550 3861 8550 3861 8555 3863 8563
3891 8539 3891 8520
TIME...MOT...LOC 2255Z 222DEG 34KT 3864 8548
SCHOETTMERLocal storm report, May 20, 7:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
709 PM EDT SAT MAY 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 3 SSW WIRT 38.76N 85.46W
05/20/2017 M61 MPH JEFFERSON IN AWOS
MEASURED AT MADISON AIRPORT.
&&
RJSSpecial weather statement, May 20, 7:29 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
729 PM EDT SAT MAY 20 2017
KYZ031-033>035-038>040-045>047-210015-
Oldham-Shelby-Henry-Mercer-Woodford-Franklin-Spencer-Washington-
Nelson-Anderson-
729 PM EDT SAT MAY 20 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SPENCER...SOUTHEASTERN
OLDHAM...SHELBY...NORTHEASTERN NELSON...NORTHWESTERN MERCER...
NORTHWESTERN WOODFORD...ANDERSON...SOUTHERN HENRY...NORTHEASTERN
WASHINGTON AND FRANKLIN COUNTIES...
At 729 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles southeast of La Grange to 8 miles
south of Taylorsville. Movement was east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Frankfort, Shelbyville, Lawrenceburg, New Castle, Taylorsville,
Ballard, Eminence, Simpsonville, Bloomfield and Pleasureville.
LAT...LON 3849 8499 3846 8495 3844 8496 3843 8496
3843 8494 3846 8493 3846 8492 3845 8491
3844 8493 3842 8488 3838 8490 3835 8482
3789 8485 3782 8538 3838 8535 3851 8503
3852 8500 3852 8498
TIME...MOT...LOC 2329Z 250DEG 30KT 3833 8529 3791 8532
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 9:50 PM EDT | Special Weather Statement | LMK | Madison | 25 min |
| May 19, 11:39 PM EDT | River Flood Warning | LMK | Warren | 17 hr |
| May 20, 4:03 AM EDT | Special Weather Statement | LMK | Meade | 27 min |
| May 20, 4:39 AM EDT | Special Weather Statement | LMK | Bullitt | 36 min |
| May 20, 4:13 PM EDT | Special Weather Statement | LMK | Ohio | 32 min |
| May 20, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Hancock | 36 min |
| May 20, 4:35 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 40 min |
| May 20, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 39 min |
| May 20, 5:20 PM EDT | Special Weather Statement | LMK | Simpson | 25 min |
| May 20, 5:21 PM EDT | Special Weather Statement | LMK | Breckinridge | 24 min |
| May 20, 5:31 PM EDT | Special Weather Statement | LMK | Meade | 29 min |
| May 20, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 31 min |
| May 20, 5:52 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 38 min |
| May 20, 5:53 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade | 37 min |
| May 20, 5:58 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| May 20, 6:27 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson, Nelson | 48 min |
| May 20, 6:34 PM EDT | Special Weather Statement | LMK | Larue | 26 min |
| May 20, 7:00 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 30 min |
| May 20, 7:05 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 25 min |
| May 20, 7:29 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Henry, Shelby, Spencer | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.